# SDR SWAA2015072242140

- Difficulty date: July 19, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N524SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26566
- Aircraft time: 70,669 hours, 66,212 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65448106
- Part serial: DA2601
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT MLG INDICATED UNSAFE, RED LIGHT ONLY, AFTER EXTENSION.  HANDLE SEATED, NOSE LANDING RT MAIN INDICATED GREEN.  ACCOMPLISHED QRH PROCEDURE & CYCLED LG ON SECOND EXTENSION ON ATTEMPT, LT MLG FULLY EXTENDED, WITH GREEN LIGHT APPROX 10 SECONDS AFTER OTHER TWO LG SHOWED SAFE.  R & R MLG ACTUATOR IAW MM.
